| Model Number |
M00566320 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an endovive three-port through the peg jejunal tube was used during a jejunal tube placement procedure performed on (b)(6) 2018. according to the complainant, during the procedure, when the jejunal tube was inserted, the plastic tip snapped off.The detached portion was retrieved using a snare.The procedure was completed with a new endovive three-port through the peg jejunal tube. there were no patient complications reported as a result of this event.